# SDR AWXA0001163

- Difficulty date: December 29, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 53,903 hours, 23,279 cycles
- Engine: Rroyce RB211535E4
- Engine time: 45,985 hours, 19,605 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Part number: 7898301
- Part serial: 85051388
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 30,325 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURNBACK - RT. ENGINE EXCEEDED LIMITS DURING CLIMBOUT; N1 - 110.3 PERCENT FOR 11 SEC, EGT 874 DEGREES CELSIUS FOR 10 SEC; AUTO THROTTLES DISCONNECTED BY CREW; A/C WAS ON CTR AUTOPILOT IN L NAV. EXCEEDANCES IN AREA A WHICH REQUIRES FINDING THE PROBLEM AND CORRECTING; TROUBLESHOT IAW FIM 71-05-00 FIG 115, 117 & 122; REMOVED AND REPLACED RT. ENG. EPR TRANSMITTER; OPERATIONAL CHECKS GOOD
